# SDR SWAA2013050115426

- Difficulty date: April 5, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 50,789 hours, 40,387 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 691A0094
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB LOWER CHORD BETWEEN STRINGER 2 AND STRINGER 3 OF WBL 135.5 CRACKED.  REPAIRED CHORD IAW EA.
